# SDR USAA050524

- Difficulty date: April 7, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR SUPPORT CHANNEL CORRODED 2 INCHES LONG BY .90 INCHES WIDE BY .030 INCHES DEEP, AFT CARGO BS 704 RBL 8.10. INSTALLED REPAIR ANGLE PER TYPICAL REPAIR 53-10-06B.  (M)
